MathSciNet Relay Station
MathSciNet bibliographic data
MR1232845 58G99
Coulhon, Thierry; Saloff-Coste, Laurent Isopérimétrie pour les groupes et les variétés. (French) [Isoperimetry for groups and manifolds] Rev. Mat. Iberoamericana 9 (1993), no. 2, 293–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement